# SDR A6WA200440171

- Difficulty date: October 28, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 UNDER FLOORBEAM AT LBL 12 AND WL 69 LOWER FLANGE IS CRACKED.  CUT AWAY DAMAGED SECTION OF FLOOR ANGLE, PERFORMED LPI TO ENSURE NO CRACKS EXIST.  FAB REPAIR ANGLE AND FILLER FROM S-6144-3, S-6144-13 AND INSTALLED WET USING SOLID RIVETS AND LOCK FASTENERS.  IAW REO 601R-53-11-171 REV A AND BRAS EO 6012-53-5547.
